Alert archive / Illinois / River Flood Warnings in 2017
River Flood Warning 38, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 21, 2017, 9:43 AM CDT for Clay County, Richland County, Illinois. It took effect at May 21, 2017, 10:44 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 21, 2017, 9:43 AM CDT (14:43 UTC)
- In effect from
- May 21, 2017, 10:44 PM CDT
- Expired
- May 26, 2017, 1:52 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.81 ft at May 25, 2017, 8:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
932
WGUS43 KILX 211451 CCA
FLWILX
Flood Warning
National Weather Service Lincoln IL
943 AM CDT Sun May 21 2017
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
.Synopsis...Heavy rainfall of 1 to 2 inches Saturday morning will cause the
Little Wabash River to rive above flood stage tomorrow morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-220443-
/O.NEW.KILX.FL.W.0038.170522T1320Z-170525T1708Z/
/CLAI2.1.ER.170522T1320Z.170523T1200Z.170525T1108Z.NO/
943 AM CDT Sun May 21 2017
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From Monday morning until Thursday afternoon.
* At 845 AM Sunday the stage was 13.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 19.6 feet by Tuesday afternoon.The river will fall
below flood stage by Thursday morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 13.9 Sun 9 AM 17.8 19.6 19.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
EJL12 follow-up statements
085
WGUS83 KILX 211802
FLSILX
Flood Statement
National Weather Service Lincoln IL
102 PM CDT Sun May 21 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-220802-
/O.EXT.KILX.FL.W.0038.170522T0400Z-170525T0900Z/
/CLAI2.1.ER.170522T0400Z.170523T1200Z.170525T0300Z.NO/
102 PM CDT Sun May 21 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this evening until late Wednesday night.
* At 1245 PM Sunday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 19.9 feet by Tuesday morning.The river will fall below
flood stage by Wednesday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 15.8 Sun 1 PM 19.0 19.9 19.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
EJL267
WGUS83 KILX 220149
FLSILX
Flood Statement
National Weather Service Lincoln IL
849 PM CDT Sun May 21 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-221549-
/O.EXT.KILX.FL.W.0038.170522T0344Z-170525T0900Z/
/CLAI2.1.ER.170522T0344Z.170523T1200Z.170525T0300Z.NO/
849 PM CDT Sun May 21 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this evening until late Wednesday night.
* At 745 PM Sunday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 19.9 feet by Tuesday morning.The river will fall below
flood stage by Wednesday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.5 Sun 8 PM 19.0 19.9 19.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp908
WGUS83 KILX 221411
FLSILX
Flood Statement
National Weather Service Lincoln IL
911 AM CDT Mon May 22 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-230411-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170523T2100Z/
/CLAI2.1.ER.170522T0707Z.170522T1345Z.170523T1500Z.NO/
911 AM CDT Mon May 22 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 845 AM Monday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.1 Mon 9 AM 18.1 17.5 15.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25116
WGUS83 KILX 230156
FLSILX
Flood Statement
National Weather Service Lincoln IL
856 PM CDT Mon May 22 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-231556-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170524T0000Z/
/CLAI2.1.ER.170522T0707Z.170522T1415Z.170523T1800Z.NO/
856 PM CDT Mon May 22 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday evening.
* At 845 PM Monday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.1 Mon 9 PM 18.1 17.1 15.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$051
WGUS83 KILX 231350
FLSILX
Flood Statement
National Weather Service Lincoln IL
850 AM CDT Tue May 23 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-240350-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170525T0600Z/
/CLAI2.1.ER.170522T0707Z.170524T0000Z.170525T0000Z.NO/
850 AM CDT Tue May 23 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Wednesday night.
* At 845 AM Tuesday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
evening. The river will fall below flood stage tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 18.2 Tue 9 AM 18.2 17.1 13.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25326
WGUS83 KILX 240242
FLSILX
Flood Statement
National Weather Service Lincoln IL
942 PM CDT Tue May 23 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-241642-
/O.CON.KILX.FL.W.0038.000000T0000Z-170525T0600Z/
/CLAI2.1.ER.170522T0707Z.170524T0145Z.170525T0000Z.NO/
942 PM CDT Tue May 23 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Wednesday night.
* At 845 PM Tuesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 18.3 Tue 9 PM 18.2 17.1 13.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$713
WGUS83 KILX 241107
FLSILX
Flood Statement
National Weather Service Lincoln IL
607 AM CDT Wed May 24 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-250107-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170525T1330Z/
/CLAI2.1.ER.170522T0707Z.170524T1200Z.170525T0730Z.NO/
607 AM CDT Wed May 24 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Thursday morning.
* At 545 AM Wednesday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by this
afternoon. The river will fall below flood stage early tomorrow
morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.4 Wed 6 AM 17.7 14.0 10.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25625
WGUS83 KILX 241407
FLSILX
Flood Statement
National Weather Service Lincoln IL
907 AM CDT Wed May 24 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-250407-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170525T1800Z/
/CLAI2.1.ER.170522T0707Z.170524T1800Z.170525T1200Z.NO/
907 AM CDT Wed May 24 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Thursday afternoon.
* At 845 AM Wednesday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will hold steady near 18.5 feet this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.5 Wed 9 AM 18.0 15.8 12.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25830
WGUS83 KILX 250136
FLSILX
Flood Statement
National Weather Service Lincoln IL
836 PM CDT Wed May 24 2017
...The Flood Warning continues for the following river in Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC017-125-251536-
/O.CON.KILX.FL.W.0039.000000T0000Z-170526T0600Z/
/CDLI2.1.ER.170524T0015Z.170524T1930Z.170526T0000Z.NO/
836 PM CDT Wed May 24 2017
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until late Thursday night.
* At 800 PM Wednesday the stage was 456.9 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Chandlerville 457 456.9 Wed 8 PM 456.8 456.1 454.8
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$811
WGUS83 KILX 251433
FLSILX
Flood Statement
National Weather Service Lincoln IL
933 AM CDT Thu May 25 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-260433-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170527T0359Z/
/CLAI2.1.ER.170522T0707Z.170525T1800Z.170526T2159Z.NO/
933 AM CDT Thu May 25 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Friday evening.
* At 845 AM Thursday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 18.8 Thu 9 AM 18.5 16.9 14.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp762
WGUS83 KILX 260206
FLSILX
Flood Statement
National Weather Service Lincoln IL
906 PM CDT Thu May 25 2017
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-261606-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170526T1800Z/
/CLAI2.1.ER.170522T0707Z.170525T1545Z.170526T1200Z.NO/
906 PM CDT Thu May 25 2017
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Friday afternoon.
* At 845 PM Thursday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 18.5 Thu 9 PM 18.0 16.5 14.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$425
WGUS83 KILX 260652
FLSILX
Flood Statement
National Weather Service Lincoln IL
152 AM CDT Fri May 26 2017
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-260722-
/O.CAN.KILX.FL.W.0038.000000T0000Z-170526T1800Z/
/CLAI2.1.ER.170522T0707Z.170525T1545Z.170526T0530Z.NO/
152 AM CDT Fri May 26 2017
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 145 AM Friday the stage was 17.8 feet.
* Flood stage is 18 feet.
* Fell below flood stage at 1230 AM Friday.
* Forecast...The river will continue to fall to 15.8 feet by tomorrow
morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.8 Fri 2 AM 17.0 15.8 14.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 21, 6:06 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 21, 6:06 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 606 AM CDT Sun May 21 2017 .SHORT TERM...(Today and tonight) ISSUED AT 322 AM CDT Sun May 21 2017 Surface low center over southern Minnesota this morning making slow progress through the Upper Midwest and dragging a frontal system with it. Cold front is finally making its way across Central Illinois with cooler air moving in...even with more southwesterly winds this morning. Winds will become more westerly throughout the day with the high pressure building into the Plains and the upper low slowly moving NE to the Great Lakes. Day will start clear until some clouds wrapping around the low move through the region this afternoon. Cooler air and afternoon clouds should keep high temperatures mainly in the 60s... with some lower 70s south of I-70. Tonight, mild weather continues with the high center moves across the mid Miss River Valley with more southwesterly winds for Central IL. .LONG TERM...(Monday through Saturday) ISSUED AT 322 AM CDT Sun May 21 2017 Dry forecast comes to an end later on Monday as the next wave dives into the broader trof aloft over srn Canada, resulting in a shift to a more amplified flow. Models are dominated by rain showers into at least mid week. Whereas the chance for precip is a good idea for Tuesday and Tuesday night...the qpf overall may be a bit overdone as well as the persistence of the showers as the models look to be having a feedback issue. More sunshine in place will help Mondays temps to move about 5 to 8 degree jump above Sundays north of I-70. Latest runs of the models handle the second wave (Mon night/Tuesday) wildly differently than 24 hrs ago. Currently far more progressive, particularly the GFS with a mostly clear forecast for the end of the week with mild temps...and both the GFS and ECMWF are hinting to an MCS for Fri night. Considering that the pattern is going through a shift in the long range of the forecast, the blend is rather moderate and no plans to make big changes to it anytime soon. Either way...confidence of forecast beyond Wednesday is low. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 604 AM CDT Sun May 21 2017 Southwesterly winds becoming more westerly later today...and mainly a VFR forecast with the exception of some low clouds wrapping around the upper low affecting PIA, BMI...and potentially CMI. Winds gusting to 20kts with daylight... and falling off later this evening with scattered midlevel clouds dominating through the overnight. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until noon CDT today for ILZ051. && SHORT TERM...HJS LONG TERM...HJS AVIATION...HJS
Hazardous weather outlook, May 21, 5:56 AM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 556 AM CDT Sun May 21 2017 ILZ027>031-036-037-040-041-047-049-050-221100- Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott- Stark-Tazewell-Woodford- 556 AM CDT Sun May 21 2017 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... The Illinois River will remain in flood. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Thunderstorm chances return to the area Monday night. Severe storms are not expected. Thunderstorms are also possible Friday and Saturday. The Illinois River will remain in flood downstream of Henry for at least several more days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-048-052>057-061-062-066-067-071-072-221100- Champaign-Christian-Clay-Coles-Cumberland-De Witt-Douglas-Edgar- Effingham-Jasper-Logan-Macon-McLean-Menard-Moultrie-Piatt- Richland-Shelby-Vermilion- 556 AM CDT Sun May 21 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Thunderstorm chances return to the area Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ051-221100- Sangamon- 556 AM CDT Sun May 21 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TODAY AND TONIGHT... Flash Flood Watch is in effect for Sugar Creek below the Spaulding Dam in Sangamon County. There is no problem with the dam...they are just releasing a lot of water right now due to the recent heavy rainfall. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Thunderstorm chances return to the area Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ063-068-073-221100- Clark-Crawford-Lawrence- 556 AM CDT Sun May 21 2017 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... The Wabash river will remain in flood. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Thunderstorm chances return to the area Friday into Saturday. The Wabash river will remain in flood for several more days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Bak
In the hours before
Local storm report, May 21, 8:13 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
813 AM CDT SUN MAY 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
05/21/2017 M1.48 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 SE AUBURN 39.56N 89.72W
05/21/2017 M1.41 INCH SANGAMON IL MESONET
24-HOUR TOTAL...SWOP REPORT
0730 AM HEAVY RAIN 3 W BISMARCK 40.27N 87.66W
05/21/2017 M1.82 INCH VERMILION IL MESONET
24-HOUR TOTAL...SWOP REPORT
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
05/21/2017 M1.04 INCH CLARK IL CO-OP OBSERVER
24-HOUR TOTAL...SWOP REPORT
&&
EJLLocal storm report, May 21, 9:07 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT SUN MAY 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.39W
05/21/2017 M1.44 INCH COLES IL MESONET
24-HOUR TOTAL...SWOP REPORT
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:22 PM CDT | River Flood Warning | ILX | Fulton, Knox | 37 hr |
Nearby
River Flood Warnings in Illinois, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.